# SDR AALA202504239701

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 47,332 hours, 19,906 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: Out Of Balance
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 2 HOURS INTO OUR FLIGHT THE LEFT FUEL TANK INDICATED A 1500 POUNDS FUEL IMBALANCE. WE BALANCED THE TANKS UP. APPROXIMATELY 1 HOUR LATER THE 1500 POUNDS CAME BACK AND WAS IMBALANCED AGAIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
